# SDR AALA20071589

- Difficulty date: August 19, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - EMERGENCY LIGHT AT COCKPIT OVERHEAD PANEL INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT COCKPIT OVERHEAD PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
